# SDR KCSA081248

- Difficulty date: May 18, 2008
- Submitted: May 18, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,454 hours, 17,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 MAIN ENTRY DOOR LOWER WEB ACCESS AREA DAMAGED AT BS 1700, STR 24L.
